Assalamualykum. I am planning to go for hajj for 4 weeeks and have been advised to take pills in order to stop me from menstruating in these weeks. My periods are erratic and last for 10 days when they do appear as i have an underlying medical condition. I would like to know if i am able to take these pills or not? Jazakallah. Wassalam.
|Bismillahir Rahmaanir Raheem
Al Jawaab Billahit-Tawfeeq
It is permitted to take such birth control pills and other period-delaying medication to delay one’s period during one’s Hajj. However, it is best to let one’s period run its course. The only action of Hajj directly affected by menstruation is tawaaf, and this is only significant with regards to the main obligatory tawaaf (tawaaf al-ziyaara), which is not permitted to be performed in the state of major ritual impurity, and if unperformed leaves one’s Hajj unperformed and keeps one in the state of ihram. (Ibn Abidin, Radd al-Mukhtaar)
And Allah knows best.
Original Source Link